# SDR DHL9974027C

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Deteriorated
- Location: Nr 3 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 3 ENGINE UPPER COWL PANEL  FORWARD UPPER INNER LUG FITTING ATTACH ANGLE  DETERIORATED.  REPLACED ANGLE PER SRM 54-10-2, 12 BY 5,  N/R 6428.
